# SDR UALA2012032201818

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,911 hours, 8,637 cycles
- Engine: Pwa PW4056
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN.  FOUND WIRE FROM PIN A12 CONNECTOR DM7847CA TO CONNECTOR D95004 PIN E SHORT TO SHIELD.  ALSO SEVERAL WIRES IN SAME HARNESS FOUND DAMAGED.  RPL'D APU BAY HARNESS W7242 AND CLAMPS WDM AND MM.  APU START, RUN, AND SHUTDOWN NORMAL.
